MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported complications with surgical intervention.Internal investigation into strattice lot sp100589 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no related deviations or non-conformances revealed during manufacturing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 4/4/22, of the 261 devices released to finished goods, 231 have been distributed with 16 devices reported as implanted.
 
Event or Problem Description
It was reported through a legal event that a (b)(6) male patient underwent an incarcerated umbilical hernia repair surgery on (b)(6) 2018 at grand strand medical center.During the surgery, the surgeon implanted strattice mesh lot sp100589-246, item 1010002.On (b)(6), 2019, the patient underwent surgery in which the second surgeon: lysed adhesions between the mesh, omentum, and the loop of the small bowel, and removed the mesh in its entirety, resected a portion of the small bowel due to concern of possible fistula formation.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key13999120
Report Number1000306051-2022-00044
Device Sequence Number4895426
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1010002
Device Lot NumberSP100589
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale